# SDR SWIA202266340

- Difficulty date: July 27, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP TRACK 2A OUTBOARD HAS WIDTH REDUCTION DAMAGE AT FORWARD AND AFT SECTIONS MEASURING 1.2 MM (ASSET TC2-7514, DUE 2-16-23). OUTSIDE OF ALLOWABLE LIMITS.     (C-CHECK RO 8/18/2022)    REMOVED AND REPLACED LH FLAP TRACK 2A OB AS PER E175 AMM 57-54-25. TW 694 C/D 4-12-23. TW 601 C/D 7-19-23. SEE CONTINE CARD FOR WORK PERFORMED.
